# SDR EY2R9601684

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TBM 700
- Propeller: Hartzl HCE4N3
- System (JASC): 6110 · Propeller Assembly
- Part: Rod
- Part number: 6071
- Condition: Defective
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY SN 1321 IS DEFECTIVE
